Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
i hate acne

*please Help Accutane and pain reliver*

im on accutane, is it ok to take advil or tylenol on it? plz for the love of god someone help i looked everywhere and my dome piece might blow up :S

Share this post


Link to post
Share on other sites

im on accutane, is it ok to take advil or tylenol on it? plz for the love of god someone help i looked everywhere and my dome piece might blow up :S

Unless your doctor says otherwise, yes you can take either. Just take the recommended dose and no more. I hope you feel better soon. I get migraines and know how bad it sucks to get headaches.

Take care!

Share this post


Link to post
Share on other sites

My derm said no Tylenol but i don't remember why. Advil or Aleve should do the trick. Good luck! Hope you feel better soon!

Because tylenol is harder on the liver. You can actually OD on tylenol -- too much creates too high of a toxic level within the liver, the liver fails, a cascade effect with the other internal organs (kidney and heart) then takes place.

However, two tylenol will not hurt as it's nowhere near a toxic level. Some doctors err on the side of caution because they know that a lot of people take the thumbs up for a certain thing and go wild with it, instead of moderation. Like telling pregnant women absolutely no caffiene -- because if they said 'yeah you can have a cup of coffee once in awhile, suddenly there would be all these pregnant women drinking whole pots of coffee every day saying my doctor told me caffeine is no big deal."

I always thought Advil worked better for headaches anyway. Besides being a pain reliever, it's an anti-inflammatory and just seems to zap those headaches quicker.

Share this post


Link to post
Share on other sites

If you are having early course headaches, the cause is likely dehydration. Increase your water intake, and get some moisturizing eyedrops in case it's dry eyes that are causing it. When i started this last course i got the headaches, and OTC painkillers wouldn't touch it. I suffered with it for two days before my fiance suggested the eyedrops - they hit my eyes and the pain evaporated.

However, two tylenol will not hurt as it's nowhere near a toxic level.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×